Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6

Thread: Concerned

  1. #1
    Chico5 is offline New Member
    Join Date
    Jun 2004
    Posts
    10

    Concerned

    Ok, for the past couple days i've been posting here about my shoulder and i've gotten some good info on how i should treat my shoulder. If you havent already read my situation i'll reiterrate. I've been injecting winstrol zambon 50 mgs into my left shoulder, but just my left shoulder. I know I messed up already cause i've been told about the same injection site. wont happen again, but its still swollen and very painful. I have no fever or anything of the sort. I've been like this since Tuesday and getting pretty concerned and worried. Should I go see a Dr. I've been massaging the area nut it's still the same . Any feedback will be gladly appreciated. THANKS!!!!!!!!!!!!

  2. #2
    Mealticket's Avatar
    Mealticket is offline Senior Member
    Join Date
    Jan 2004
    Posts
    1,812
    Don't start a new thread w/ the same question. Just bump your old thread

  3. #3
    KINGKONG's Avatar
    KINGKONG is online now Knowledgeable Member
    Join Date
    Apr 2004
    Location
    Outside the Walls
    Posts
    3,207
    water based abcess are very common......I would see a doc. Ive never had a water
    based injection hurt for 5 days before...

  4. #4
    v-force700's Avatar
    v-force700 is offline Associate Member
    Join Date
    Jan 2004
    Posts
    201
    I would say if the area is hot to the touch or has streaks of red around the area. Yes In would see a doc. Cause you may have an infection. You can tell him you were cleaning out your Garage and bumped into some wire. Or if you trust him tell the truth.
    I had a simular thing happen last year in my calf. One week on some antibiotics and all was good.
    ...V

  5. #5
    rhapsody's Avatar
    rhapsody is offline Junior Member
    Join Date
    Jun 2004
    Location
    usa
    Posts
    138
    I responded last time mention possible abscess. Ok evan if its not red or pus it could still be my guess. Infection cause by bacteria ,dirtly needles ,unsanitary practices injecting as examples. My concern is 5 days now AND very painfull. Bottom line go see a professional care giver asap..

  6. #6
    kronik is offline Senior Member
    Join Date
    Apr 2004
    Posts
    1,993
    Quote Originally Posted by K$I$N$G$P$I$N
    water based abcess are very common......I would see a doc. Ive never had a water
    based injection hurt for 5 days before...
    Not just 1 injection...8 straight days in a row in the same site....

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •